By Topic

A Hankel matrix approach to stochastic model reduction

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bacon, B. ; Purdue University, West Lafayette, IN, USA ; Frazho, A.E.

A procedure for stochastic model reduction is Presented utilizing the Hankel matrix results of Adamjan, Arov, and Krein in a way not previously exploited. It is shown thai the error variance of the resulting N th-order approximation is bounded from above by the N + 1 singular value of the system's Hankel matrix.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 11 )